Skip to Content

Can soreness of affected joints increase when you first start taking chondroitin/glucosamine?

Responses (1)

robo 6 Sep 2009

Chondroitin and glucosamine should not contribute to sore joints.

Chondroitin is a naturally occurring substance formed of sugar chains. Chondroitin is believed to help the body maintain fluid and flexibility in the joints.

Glucosamine is sugar protein that is believed to help develop and renew cartilage (the hard connective tissue mainly located on bones near joints in the body), and keep it lubricated for better joint movement and flexibility.

The combination of chondroitin and glucosamine is widely used to aid in maintaining healthy joints. It is also used as a nutritional supplement in people with osteoarthritis or other inflammatory joint disorders.

https://www.drugs.com/mtm/chondroitin-and-glucosamine.html

skinny red 26 Sep 2011

It is possible to feel discomfort after taking a high dose, try a lower dosis based on your body mass.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions